# SDR SWAA2022090851132

- Difficulty date: September 8, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 74,272 hours, 43,971 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL 193B PANEL FASTENER HOLES ARE ELONGATED AND HAS WORN THROUGH THE COMPOSITE MATERIAL. / [01] R&R 193 PANEL
